# SDR A6WA2013040200895

- Difficulty date: March 30, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N418
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 26,129 hours, 24,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE DAMAGED.  REPAIRED LEFT WING TRAILING EDGE IAW REO 601R-57-51-622.
